The Annals of Probability

Multiple Points of Levy Processes

Jean-Francois Le Gall, Jay S. Rosen, and Narn-Rueih Shieh

Full-text: Open access

Abstract

We prove a conjecture of Hendricks and Taylor that a Levy process in $\mathbb{R}^d$ with 1-potential kernel $u(x)$ will have $k$-multiple points if $\int_{|x| \leq 1} (u(x))^k dx < \infty$ and $u(0) > 0$.

Article information

Source
Ann. Probab., Volume 17, Number 2 (1989), 503-515.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991412

Digital Object Identifier
doi:10.1214/aop/1176991412

Mathematical Reviews number (MathSciNet)
MR985375

Zentralblatt MATH identifier
0684.60057

JSTOR
links.jstor.org

Subjects
Primary: 60J30

Keywords
Multiple points Levy processes

Citation

Gall, Jean-Francois Le; Rosen, Jay S.; Shieh, Narn-Rueih. Multiple Points of Levy Processes. Ann. Probab. 17 (1989), no. 2, 503--515. doi:10.1214/aop/1176991412. https://projecteuclid.org/euclid.aop/1176991412


Export citation